MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2016-215814

Медицинская библиотека · BMJ case reports · 2016

Drug fever induced by piperacillin/tazobactam in an elderly patient with underlying human immunodeficiency virus (HIV) infection.

Swe Thein, Ali Mir, Naing Akari Thein

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Our search of the literature revealed no detailed case reports about drug fever induced by piperacillin/tazobactam in a patient with HIV infection although there were a few case reports about drug fever due to piperacillin/tazobactam with other comorbidities. A 63-year-old male patient with HIV positive was admitted for acute cholecystitis. He was started on piperacillin/tazobactam. For the next 8 days, he had intermittent fever up to 103°F (39.4°C) with relative bradycardia although he showed clinical improvement. There was no laboratory or imaging findings suggestive of another infectious source and drug fever was suspected. The antibiotics were stopped and after 48 hours no fever was observed until the day of discharge. Piperacillin/tazobactam can induce fever in patients with cystic fibrosis and in patients with other conditions. Drug fever may be more prevalent in patients with HIV infection. It has no characteristic pattern and may not be associated with eosinophilia.

Для цитирования: Swe Thein, Ali Mir, Naing Akari Thein. Drug fever induced by piperacillin/tazobactam in an elderly patient with underlying human immunodeficiency virus (HIV) infection.. BMJ case reports. 2016. DOI: 10.1136/bcr-2016-215814.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.